# SDR FDEA2020081201865

- Difficulty date: July 20, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR JAMB, FUSELAGE SKIN DAMAGED AT FWD LWR AREA REAIRED PER SRM 53-50-00 FIG.026
